# SDR GLBA20060945

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 32,470 hours, 35,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DENT/GOUGE JUST AFT OF CARGO DOOR CUT OUT. AREA AFFECTED IS APPROXIMATELY 14 INCHES LONG BETWEEN FRAME 45 & 46 FROM F.S.15435 TO F.S. 15790 JUST BELOW CARGO FLOOR. MAINTENANCE REPAIRED AREA AT FRAMES 45 AND 46 FROM F.S.15435 TO F.S. 15790 I.A.W. EMB-120 SRM 53-00. REPAIR DIMENSIONS APPROXIMATELY 19 1/4 INCH X 9 INCH. MATERIAL 2024-T3  .O4O. RII INSPECTION COMPLIED WITH I.A.W. TASK CARD 8.2.1.
